# SDR MALA040115

- Difficulty date: January 12, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- System (JASC): 2910 · Hydraulic System, Main
- Part: Isolation Valve
- Condition: Malfunctioned
- Location: Yellow Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3654, YELLOW HYDRAULIC HIGH TEMPERATURE LIGHT ILLUMINATED IN FLIGHT.  QRH FOLLOWED.  AIR RETURN TO DTW.  MAINTENANCE REMOVED AND REPLACED YELLOW ISOLATION VALVE.  ALL CHECKS GOOD.
